# SDR 07FDEA02974

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON OUTBOARD FASTENER HOLE OF LOWER ROW FASTENERS OF ARC4009 RIGHT OUTBOARD FLAP HINGE SUPPORT FITTING.  09-04-07  RT OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-30-4. ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-00-830-805, FOUND SATISFACTORY.
